MathSciNet Relay Station
MathSciNet bibliographic data
MR714995 (85c:11120) 11S37
Kutzko, Philip; Moy, Allen On the local Langlands conjecture in prime dimension. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 323–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement